Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, volume 72


Journal: Bull. Amer. Math. Soc. 73 (1967), 496
DOI: https://doi.org/10.1090/S0002-9904-1967-11791-9
Original Article: Bull. Amer. Math. Soc. 72 (1966), 538-541.
Original Article: Bull. Amer. Math. Soc. 72 (1966), 679-682.
Original Article: Bull. Amer. Math. Soc. 72 (1966), 843-845.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11791-9